| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a primary hip arthroplasty and was implanted with zimmer biomet products.Subsequently, the patient dislocated when bending over and was revised approximately 2.5 years later.The surgeon removed the cup and replaced it with a new g7 multihole cup and dual mobility bearing, ceramic head.
Additional Manufacturer Narrative
(b)(4).D10: unknown liner unknown.Unknown ceramic head unknown.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h6, h10 visual examination of the provided pictures identified the explanted head, liner, and shell.Devices are covered in bio-debris.No further evaluation could be made from the pictures provided.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.